# SDR KCSA091006

- Difficulty date: February 5, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 92,019 hours, 17,642 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON HAS A 4 INCH CRACK ON THE NAC STA 236 BULKHEAD INTERNAL RIB AT PYLON SHUTOFF VALVE INBOARD SUPPORT ROD MOUNT BRACKET.
